# SDR UPS97824892

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bkhd Intercostal
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL HAS CORROSION AND IS CRACKED FS 70 BLKHD AFT SIDE RBL 20 TO RBL 35.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-21 AND DWG 5613064.
